Math. Model. Nat. Phenom.
Volume 3, Number 7, 2008Special issue dedicated to Glenn Webb
|Page(s)||36 - 48|
|Published online||23 October 2008|
The Second Half-With a Quarter of a Century Delay
Department of Mathematics, University of Utrecht, P.O. Box 80010
3580 TA Utrecht, The Netherlands
2 Rolf Nevanlinna Institute, Department of Mathematics and Statistics, P.O. Box 68 FI-00014 University of Helsinki, Finland
Corresponding author: firstname.lastname@example.org
We show how results by Diekmann et al. (2007) on the qualitative behaviour of solutions of delay equations apply directly to a resource-consumer model with age-structured consumer population.
Mathematics Subject Classification: 92D25 / 39B82 / 47D99
Key words: structured populations / semigroups of operators / delay equations / linearized stability
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.